1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Hi Guest, welcome to the TES Community!

    Connect with like-minded education professionals and have your say on the issues that matter to you.

    Don't forget to look at the how to guide.

    Dismiss Notice

mirena coil - little bit graphic so if squeamish don't read!

Discussion in 'Health and wellbeing' started by salsera, Apr 3, 2012.

  1. salsera

    salsera New commenter

    Hi Any advice with this please as I don;t know whether this is a doctor thing or not and have had a smear and then some other swab tests and all came back clear. So this is the situation...I had the coil fitted about 18months ago and it was such a relief after heavy periods. I had initial aches and pains and bleeding but then it settled down to nothing at all and I forgot things such as periods even existed. But the las week or so I have been having a watery discharge that is tinted a dark red or thicker more mucusy browny one (told you it was graphic!). It is just remnants of what would be a period or should I go and see the doc?
    Thanks
    Salsera[​IMG]
     
  2. Georgia99

    Georgia99 New commenter

    The mirena coil has hormones in and can cause some break through bleeding so this could be the reason.
    There is the possibility of an infection though so get yourself checked out by the doctor, especially important if you have been having unprotected sex with a partner.
     

Share This Page